Benylin Phlegm Cough Plus Decongestant Syrup 100ml
What is Benylin Phlegm Cough plus Decongestant Syrup used for?
Benylin Phlegm Cough plus Decongestant Syrup loosens stubborn mucus in chesty coughs and relieves other symptoms such as nasal congestion and catarrh without causing drowsiness.
- Guaifenesin 100mg, Pseudoephedrine hydrochloride 30 mg.
- Other ingredients include: Sucrose, methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216), sunset yellow (E110), Ponceau 4R (E124).
- This product contains 5 vol % ethanol.
Please read the enclosed leaflet carefully.
Dosage: For oral use only
- Up to four times a day.
- Do not exceed the stated dose.
- Not for use of children under 12 years.
- Adults and children aged 12 years and over: Two 5 ml spoonful’s every 4-6 hours.
- Not more than 4 doses should be given in any 24 hours.
- Keep out of the reach and sight of children.
- As with all medicines, if you are pregnant or currently taking any other medicine especially heart medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.
- Do not take with any other cough and cold medicine.
- Don not store above 25°C.
- Keep container in the outer carton in order ro protect from light.
- Do not refrigerate.
Please read the enclosed leaflet carefully
There are no reviews yet.